Blank Cover Image

Advances in applied mathematics

資料種別:
雑誌
出版情報:
New York : Academic Press
ISSN:
01968858  CiNiiarticles
巻次(年次):
Vol. 1, no. 1 (Mar. 1980)-
書誌ID:
AA00064869
子書誌情報
Loading
所蔵情報
近くの請求記号の本を見る Loading virtual-shelf information
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

Massachusetts Institute of Technology

MIT Press

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

日本応用数理学会

Kinokuniya

Rossiĭskai︠a︡ akademii︠a︡ nauk, London Mathematical Society

London Mathematical Society, Turpina Ltd. : Russian Academy of Sciences

Rossiĭskai︠a︡ akademii︠a︡ nauk, London Mathematical Society

London Mathematical Society, Turpion Ltd. : Russian Academy of Sciences